# SDR 2000UALA00485

- Difficulty date: August 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 18,936 hours, 6,477 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EMERGENCY ESCAPE RESERVOIR PRESSURE IS LOW.  *S/D*  SERVICED BOTTLE.
